MathSciNet Relay Station
MathSciNet bibliographic data
MR467384 (57 #7243) 47B37 (44A25)
Uchiyama, Akihito On the compactness of operators of Hankel type. Tôhoku Math. J. (2) 30 (1978), no. 1, 163–171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement